Vaccines and side effects

  1. 0
    Hi. I am a new nursing student. I had the flu shot, a tetanus, diphtheria and will get a hepatitis vaccine tomorrow. The flu shot did not bother me. I got that several weeks ago. I got the tet. dip. on Friday. For the last few days I have been VERY TIRED. Tired like I have not been before. Yesterday I zonked out on my couch and slept for two hours in the middle of the afternoon (not like me). I was DEAD. Gone. I can't recall sleeping like that in a LONG time. I woke up today after about 9 hours of sleep and still feel like I am dragging around. I just feel all around sluggish. I looked up side effects of the tet. dip vaccine and did read "being tired" as one of the side effects. Gesh. Has anyone else experienced this before??? I am supposed to get my 1st Hep. vac. tomorrow and I am thinking about moving it until next week.
  2. 1,083 Visits
    Find Similar Topics
  3. 4 Comments so far...

  4. 0
    Hi,
    I felt extreme fatigue when i received the tetanus shot after a needle stick. It does eventually go away. i spent the whole weekend in bed. Drink plenty of water too. Hope you feel better soon.
  5. 0
    Thank you tkhayman!! I am glad to know this tiredness is not for naught. Ok.. I see you experienced the "sleep monster" yourself!! HA! Thanks for the advice here and I am glad to know it leaves in a few days. Take care!!
  6. 0
    Just keep telling yourself that being tired for a couple of days sure beats actually getting Tetanus or Diptheria!!!
  7. 0
    On last Friday, I had the tetanus, diphtheria, meningococcal, and hepatitis B vaccinations administered. Just like you, I was very tired and slept a lot over the weekend. I also had a low grade fever on Saturday night and soreness in the area where the tetanus shot was given. I felt better after two days. So, you are not alone!


Top